View Single Post
Old 01-12-2013, 08:36 AM   #1
soleil15 soleil15 is offline
Junior Member
(female)
 
Join Date: Sep 2012
Location: Minnesota
Posts: 11
soleil15 HB User
Is anyone on Ortho Micronor?

I've had PCOS for years now and was put on different birth control pills but was taken off of them because they thought they were making my blood pressure high. After being off the pill for over a year I began to have consecutive bleeding so was put on Ortho Micronor by my doctor because it is low dose and he didn't think it would affect my blood pressure, which thank goodness, it hasn't. I like this pill because it is low dose but it confuses me as to when I am supposed to get my periods as it has no "sugar pills" and all of the pills have doses. I forgot to ask my doctor how it would work since there were no sugar pills however I found some information on the internet that insinuated I would get my period the week I started the new pack. I'm not sure if it happened or not because I started the new pack and I started bleeding that following Saturday but it was very light and lasted only in the morning. By afternoon it was gone. The same thing happened on Sunday morning and by afternoon it was gone. Then there was no more bleeding until this month.

It is the third month being on the pills now and I did not get my period the week I started my third pack but 2 weeks later (I think) which was this past Monday. The reason I say I think is because I woke up and there was more blood than that first month but by afternoon it was gone as well. There seems to be light bleeding through out the week except for that first day and then again on Wednesday I started bleeding more but just in the morning and by afternoon it was gone. I wear panty liners and there is only one tiny little spot that seems to have blood it's just a tiny dot as if I had cut myself or something but I don't know if that is due to my yeast infection or if the bleeding is all due to the yeast infection (I got a sinus infection and the doctor prescribed antiobiotics which gave me a yeast infection but she also said that the antibiotics would reduce the effectiveness of the pill). I start my yeast infection meds today but I was just wondering if there is anyone else on Ortho Micronor who can help answer questions. Or who can enlighten me on this pill and how/when you are supposed to get your periods.

Thank you

 
Reply With Quote